| Model Number |
J385H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device mh6622 batch number, and no non-conformance's were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date and suture was used.The suture broke when sewing during debridement and suture.Changed to another device to complete the surgery.No additional information could be provided.There were no adverse patient consequences reported.